# SDR UALA2012120407030

- Difficulty date: December 3, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 59,095 hours, 16,552 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cargo Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 1 STATUS MSG NO CLEAR :NO TIME.  CLEANED CONNECTOR AT FWD DETECTOR AND OPS NW NORMAL.
